[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.130.145. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
June 1978

Dapsone-Induced Jaundice

Author Affiliations

From the Department of Medicine, Southern Illinois University School of Medicine, Springfield (Dr Stone) and the Dermatology Center, Ltd, Springfield, Ill (Drs Stone and Goodwin).

Arch Dermatol. 1978;114(6):947. doi:10.1001/archderm.1978.01640180081021
Abstract

• Enthusiasm in the use of dapsone for acne conglobata and other severe acne has created an increase in the use of this drug by dermatologists. We describe three patients in whom jaundice developed during dapsone therapy of 3 to 36 weeks' duration. Jaundice was due to cholestasis in two cases and to hemolysis in the third. These significant side effects call for careful observation by the physician if dapsone is to be used with safety.

(Arch Dermatol 114:947, 1978)

×